MathSciNet Relay Station
MathSciNet bibliographic data
MR1387257 58F39 (34G20 47H15 47N20 58F12)
Jones, Don A.; Titi, Edriss S. $C^1$ approximations of inertial manifolds for dissipative nonlinear equations. J. Differential Equations 127 (1996), no. 1, 54–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement